MAUDE Adverse Event Report: SeaSpine Orthopedics Corporation Shoreline ACS; 7mm, Locking Cover

SeaSpine Orthopedics Corporation Shoreline ACS; 7mm, Locking Cover
Model Number 85-2107
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
Shoreline ACS
Common Device Name
7mm, Locking Cover
Manufacturer (Section D)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad, CA 92008
MDR Report Key50846941
Report Number3012120772-2026-00049
Device Sequence Number21320554
Product Code OVE
UDI-Device Identifier10889981125080
UDI-Public10889981125080
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2107
Device Catalogue Number85-2107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown